# SDR DLM88030693

- Difficulty date: July 23, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 44,838 hours, 36,804 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH POWER SUPPLY INOP ROWS 31-38. REPLACED POWER SUPPLY
